×

zbMATH — the first resource for mathematics

Subspaces of \(L_p\) which embed into \(l_p\). (English) Zbl 0282.46020

MSC:
46E30 Spaces of measurable functions (\(L^p\)-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] C. Bessaga and A. Pelczynski : On bases and unconditional convergence of series in Banach spaces . Studia Math. 17 (1958) 151-164. · Zbl 0084.09805 · eudml:216910
[2] E. Dubinsky , A. Pelczynski , and H.P. Rosenthal : On Banach spaces X for which \pi 2(L\infty , X) = B(L\infty , X) . Studia Math. 44 (1972) 617-648. · Zbl 0262.46018 · eudml:217722
[3] P. Enflo and H.P. Rosenthal : Some results concerning LP(\mu )-spaces (to appear). · Zbl 0265.46032 · doi:10.1016/0022-1236(73)90050-5
[4] W.B. Johnson and M. Zippin : On subspaces of quotients of (\Sigma G n)lp and (\Sigma Gn)co . Israel J. Math. 13 (1972) 311-316. · Zbl 0252.46025
[5] M.I. Kadec and A. Pelczynski : Bases lacunary sequences and complemented subspaces in the spaces Lp . Studia Math. 21 (1962) 161-176. · Zbl 0102.32202 · matwbn.icm.edu.pl
[6] J. Lindenstrauss : On non-separable reflexive Banach spaces . Bull. Amer. Math. Soc. 72 (1966) 967-970. · Zbl 0156.36403 · doi:10.1090/S0002-9904-1966-11606-3
[7] J. Lindenstrauss and A. Pelczynski : Absolutely summing operators in L p spaces and their applications . Studia Math. 29 (1968) 275-326. · Zbl 0183.40501 · eudml:217232
[8] J. Lindenstrauss and L. Tzafriri : Classical Banach spaces . Lecture Notes in Mathematics 338. Springer-Verlag, 1973. · Zbl 0259.46011
[9] G. Mackey : Note on a theorem of Murray . Bull. Amer. Math. Soc. 52 (1946) 322-325. · Zbl 0063.03692 · doi:10.1090/S0002-9904-1946-08570-5
[10] R.E.A.C. Paley : A remarkable series of orthogonal functions , I. Proc. London Math Soc. 34 (1932) 241-264. · Zbl 0005.24806 · doi:10.1112/plms/s2-34.1.241
[11] A. Pelczynski : Projections in certain Banach spaces . Studia Math. 19 (1960) 209-228. · Zbl 0104.08503
[12] H.P. Rosenthal : On quasi-complemented subspaces of Banach spaces, with an appendix on compactness of operators from Lp(\mu ) to Lr(v) . J. Functional Analysis 2 (1969) 176-214. · Zbl 0185.20303 · doi:10.1016/0022-1236(69)90011-1
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.